MathSciNet Relay Station
MathSciNet bibliographic data
MR1737332 52B12
Fleiner, Tamás; Kaibel, Volker; Rote, Günter Upper bounds on the maximal number of facets of 0/1-polytopes. Combinatorics of polytopes. European J. Combin. 21 (2000), no. 1, 121–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement